More on hepatitis c virus and behçet's syndrome


Benezra D., HAMURYUDAN V. , SONSUZ A. , Yurdakul S., Oguz A., Sametoglu F., ...Daha Fazla

New England Journal of Medicine, cilt.333, sa.5, ss.322-323, 1995 (SCI Expanded İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Kısa Makale
  • Cilt numarası: 333 Konu: 5
  • Basım Tarihi: 1995
  • Doi Numarası: 10.1056/nejm199508033330517
  • Dergi Adı: New England Journal of Medicine
  • Sayfa Sayıları: ss.322-323

Özet

To the Editor: Münke et al. describe a patient in whom hepatitis C developed after she had received a transfusion of coagulation factors (Feb. 9 issue).1 According to the authors, five years after the transfusion, oral and genital ulcerations, pustules on the upper part of the body, polyarthritis, conjunctivitis, and fever developed. Behçet's syndrome was diagnosed on the basis of these manifestations. In my opinion, the diagnosis of Behçet's syndrome is inaccurate, since none of the above clinical signs are specific for this disorder.2 Oral and genital ulcerations and pustules may be a manifestation of a viral infection (such as. © 1995, Massachusetts Medical Society. All rights reserved.